# SDR SWAA2014091732063

- Difficulty date: July 13, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 21,790 hours, 9,375 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 65C38656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME REINFORCING STRAP CRACKED AT BS 727A RBL 18.  R & R STRAP IAW SRM.
